MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD
Model Number 404622
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Codes Tachycardia (2095); Ventricular Fibrillation (2130)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was checked in emergency department (b)(6) 2024 after reported vt storm and multiple shocks delivered by the device.Today, (b)(6), during interrogation device reported eos.Recommendation to change device asap given.Device currently remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Device was explanted on (b)(6) 2024.Upon receipt, the icd was interrogated, revealing the eos battery status.The device was implanted for 56 months and 94 charging cycles were recorded in the devices memory.The memory content of the device was inspected.The inspection revealed 119 episodes of regular vf detection within eight hours on (b)(6) 2024 due to intrinsic signals that largely led to full energy therapy delivery.The analysis of the shock holter data showed that an amount of 78 charging cycles were performed by the device within 80 minutes on (b)(6) 2024.As a result of that fast-successive charging the eos battery status had occurred.In conclusion, the analysis of the memory content revealed a high number of regular vf episodes on (b)(6) 2024.Within 80 minutes 78 charging cycles were performed by the device.The activation of the eos status resulted from that fast-successive charging.However, there was no indication of a device malfunction.

Brand Name
ILIVIA 7 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19996188
Report Number1028232-2024-04359
Device Sequence Number20978772
Product Code MRM
UDI-Device Identifier04035479142094
UDI-Public(01)04035479142094(17)201231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number404622
Device Catalogue Number404622
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer08/16/2024
01/08/2025
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date08/21/2024
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale